home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Motrin

Motrin Ib Pain Reliever Fever Reducer Liquid Gel Capsule Acetaminophen Ibuprofen

General directions: Do not take more than directed. The smallest effective dose should be used. Age group directions: Adults and Children 12 Years and Older: Take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond 1 capsule, 2 capsules may be used. Do not exceed 6 capsules in 24 hours, unless directed by a doctor Children Under 12 Years: Ask a doctor.
Ingredients
Active Ingredients: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt). Purpose: Pain reliever/fever reducer. Inactive Ingredients: Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol.
allergen icon
contains an NSAID, which may cause severe stomach bleeding